# SDR QXEA2016080400509

- Difficulty date: July 27, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK 10 CORRODED BEYOND LIMITS.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-40-15, 51-40-05, 51-42-05.
